MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. STEMMED NONAUGMENTABLE TIBIAL COMPONENT OPTION CR/PS/LPS SIZE 5; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. STEMMED NONAUGMENTABLE TIBIAL COMPONENT OPTION CR/PS/LPS SIZE 5; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Loss of or Failure to Bond (1068); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: femoral component option size e right item# 00595601502 lot# 63957962.Articular surface regular constraint item# 90597004010 lot# 63952346.Unknown optipac with refobacin.All poly patella standard size 35 mm diameter 9.0 mm thickness cemented item# 00597206535 lot# 63984274.Report source - (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported a study patient is scheduled for a revision due to tibial loosening.Tibial baseplate loosening was noted approximately nine and a half months¿ post implantation.There is no additional information available at this time.
 
Additional Manufacturer Narrative
Upon receipt of additional information it was determined that this item was reported in error.The initial report was submitted in error and should be voided.Additional information received indicates that the patient was revised due to an infection that occurred more than one year post implantation which led to loosening.Infection beyond one year of implantation can reasonably be excluded as a contributing facture because infections occurring more that one year after implantation are usually hematogenous.
 
Event or Problem Description

Brand Name
STEMMED NONAUGMENTABLE TIBIAL COMPONENT OPTION CR/PS/LPS SIZE 5
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
MDR Report Key10453663
Report Number0002648920-2020-00387
Device Sequence Number19746926
Product Code JWH
UDI-Device Identifier00889024218857
UDI-Public(01)00889024218857
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00598604701
Device Lot Number63905965
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/18/2020
Supplement Date Received by Manufacturer09/18/2020
Initial Report FDA Received Date08/26/2020
Supplement Report FDA Received Date09/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age84 YR
Patient Weight85